Ask an expert
Question

04 Aug 2010

breakthrough bleeding
im on diane 35. i was late in taking my pill about a week or two ago. i took it the next day-after the 12 hours had lapsed. i did not have intercourse after that. i have started bleeding-a proper period with the breast tenderness and everything. is this due to the delay in taking the pill?
Answer 420 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Hallo Zara
It could be that the level of the progesterone dropped causing menstruation - just continue with the pills as usual - it is not harmful
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.